Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://elar.urfu.ru/handle/10995/102429
Название: On the theory of magnetoviscous effect in magnetorheological suspensions
Авторы: Zubarev, A.
Iskakova, L.
López-López, M. T.
Kuzhir, P.
Bossis, G.
Дата публикации: 2014
Издатель: Society of Rheology
Библиографическое описание: On the theory of magnetoviscous effect in magnetorheological suspensions / A. Zubarev, L. Iskakova, M. T. López-López, et al. — DOI 10.1122/1.4889902 // Journal of Rheology. — 2014. — Vol. 58. — Iss. 6. — P. 1673-1692.
Аннотация: A theoretical model of magnetoviscous effect in a suspension of nonBrownian linearly magnetizable particles is suggested. A simple shear flow in the presence of an external magnetic field aligned with the velocity gradient is considered. Under the action of the applied field, the particles are supposed to form dense highly elongated droplike aggregates. Two different scenarios of the aggregates' destruction under shearing forces are considered, namely, a "bulk" destruction of aggregates into pieces and an "erosive" destruction connected to the rupture of individual particles from the aggregate surface. Both models are based on a balance of forces acting either on the whole aggregate or on individual particles. The two approaches lead to qualitatively different Mason number (Ma) behaviors of the magnetic suspensions: The suspension viscosity scales as either Ma-2/3for the bulk destruction of aggregates or Ma-4/5for the erosive destruction. In any case, we do not recover Bingham behavior (Ma-1) often predicted by chain models of the magneto- or electrorheology. Our theoretical results are discussed in view of comparison with existing theories and experimental results in the wide range of Mason numbers. © 2014 The Society of Rheology.
Ключевые слова: MAGNETORHEOLOGICAL SUSPENSIONS
MAGNETOVISCOUS EFFECTS
URI: http://elar.urfu.ru/handle/10995/102429
Условия доступа: info:eu-repo/semantics/openAccess
Идентификатор SCOPUS: 84907020120
Идентификатор WOS: 000345194700003
Идентификатор PURE: 409917
ISSN: 1486055
DOI: 10.1122/1.4889902
Располагается в коллекциях:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Файлы этого ресурса:
Файл Описание РазмерФормат 
2-s2.0-84907020120.pdf1,13 MBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.